Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Face feels wet. Started taking supplements for weight. Should I worry?

My face feels wet like I slobbered under my chin . This started a week ago. The only thing I changed in that time was that I was using synthroid to the generic form levothyroxine , and I just started taking supplements for weight but I stopped as soon as symptoms started. I am healthy besides no thyroid that I have dealt with since I was 27 I am 41 now. Should I wait this out a little longer or call my pcp or Endo Md. Thank you for any help
Asked On : Mon, 11 Mar 2013
Answers:  2 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,
The change in brand of thyroxin might be the cause of your symptoms.

Thyroid hormone is needed in very minute quantites

Any variation in its levels might cause symptoms.

I suggest you to your thyroid levels checked once

Please meet a dermatologist for exact treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Allergist and Immunologist Dr. Suman Kumar's  Response
if there are drugs causing proble it takes 3-4 week to reverse
diet suppliments have cances of causing these
medicine change can have this you need not to change salts for these diseases till they are giving good response
add lot of warm water and wait for 4 wk
can apply local preprations on skin to get response
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor